Verlagslink DOI: 10.1016/j.jcp.2006.06.015
Titel: Well-balanced finite volume evolution Galerkin methods for the shallow water equations
Sprache: Englisch
Autor/Autorin: Medviďová-Lukáčová, Mária
Kraft, Marcus
Noelle, Sebastian
Schlagwörter: well-balanced schemes;steady states;systems of hyperbolic balance laws
Erscheinungsdatum: 2005
Quellenangabe: Preprint. Published in: Journal of Computational Physics Volume 221, Issue 1, 20 January 2007, Pages 122-147
Serie/Report Nr.: Preprints des Institutes für Mathematik;Bericht 88
Zusammenfassung (englisch): We present a new well-balanced finite volume method within the framework of the finite volume evolution Galerkin (FVEG) schemes. The methodology will be illustrated for the shallow water equations with source terms modelling the bottom topography and Coriolis forces. Results can be generalized to more complex systems of balance laws. The FVEG methods couple a finite volume formulation with approximate evolution operators. The latter are constructed using the bicharacteristics of the multidimensional hyperbolic systems, such that all of the infinitely many directions of wave propagation are taken into account explicitly. We derive a well-balanced approximation of the integral equations and prove that the FVEG scheme is well-balanced for the stationary steady states as well as for the steady jets in the rotational frame. Several numerical experiments for stationary and quasi-stationary states as well as for steady jets confirm the reliability of the well-balanced FVEG scheme.
URI: http://tubdok.tub.tuhh.de/handle/11420/71
URN: urn:nbn:de:gbv:830-opus-1242
DOI: 10.15480/882.69
Institut: Mathematik E-10
Mathematics E-10
Dokumenttyp: Preprint (Vorabdruck)
Enthalten in den Sammlungen:tub.dok

Dateien zu dieser Ressource:
Datei Beschreibung GrößeFormat 
rep88.pdf1,62 MBAdobe PDFMiniaturbild
Öffnen/Anzeigen

Alle Ressourcen in diesem Repository sind urheberrechtlich geschützt.